# SDR ASAA0040116

- Difficulty date: October 16, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX-DURING MAINTENANCE SERVICE CHECK FOUND FWD 5 EMERGENCY TRACK LIGHTS INOP.  RECONNECTED LIGHTS, OPS CHECKED NORMAL.
